# SDR REXA2015080400768

- Difficulty date: August 4, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 22,888 hours, 20,401 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL ODOR IN BLEEDS ON BOTH APU & ENGINE BLEEDS.  MORE NOTICEABLE WHEN RAISING CABIN TEMPERATURE.  R & R, LT & RT COALESCER SOCKS IAW AMM 21-51-13 IAW SMOKE & FUMES WORK SCOPE.  FLIGHT CREW OPERATE ENGINES & PACKS FOR 30 MINUTES, ALL CHECKED GOOD. AIRCRAFT OK FOR SERVICE.
